# SDR ASAA2018091026057

- Difficulty date: September 7, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 26,207 hours, 7,690 cycles
- System (JASC): 2440 · External Power System
- Part: Panel
- Condition: Arced
- Location: External Power
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

GROUND SERVICE REPORTED ARCING AT GROUND EXTERNAL POWER PANEL. CREW REPORTS T/R UNIT 1 LIGHT ILLUMINATED. GROUNDED - YES. FOUND MULTIPLE C/B'S OUT ON P-91 AND P-92 PANELS. ACCOMPLISHED C/B RESET PROCEDURE REF AMM TASK 20-60-01-860-801. NO DEFECTS FOUND. ACCOMPLISHED FIM 24-31 TASK 826. ALL TEST PASED T/R 1 LIGHT EXTINGUISHED ACFT OK FOR SERVICE.
